Export: Conchoid surfaces of spheres

Peternell, Martin and Gruber, David and Sendra Pons, Juana (2013). Conchoid surfaces of spheres. "Computer Aided Geometric Design", v. 30 (n. 1); pp. 35-44. ISSN 0167-8396. https://doi.org/10.1016/j.cagd.2012.06.005.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM